MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR(R) RAZ STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR(R) RAZ STEM; HIP COMPONENT
Model Number PYRD-0004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, pain in the lateral proximal femur, stem came out with the neck and head.Stryker stem and head went in and none of our implant went it.Additional information on 08/29/2019: component not revised: metal liner 44mm dynasty part number : dlco-6644 lot number: 010138421.Cocr femoral head 28mm slt taper +10.5mm neck confirmed as revised.

Brand Name
PROFEMUR(R) RAZ STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9779364
Report Number3010536692-2020-00176
Device Sequence Number11425440
Product Code LPH
UDI-Device IdentifierM684PYRD00041
UDI-PublicM684PYRD00041
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPYRD-0004
Device Catalogue NumberPYRD-0004
Device Lot Number010969362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date03/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR